# SDR DALA2024032803902

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 60,867 hours, 27,201 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 ER/A 614858-14 REV A SECTION II, 757-200 / FUSELAGE / SKIN / FS508-FS520, S-28L TO S-28R / FWD LOWER ATG4 ANTENNA CORRECTIVE ACTION: REF ERA 614858-14. (0265499)
